Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Publications Count: 286

15 Team Members
Filters -> Year: 2019
1
TITLE: From Fixation Probabilities to d-player Games: An Inverse Problem in Evolutionary Dynamics
AUTHORS: Chalub, FACC ; Souza, MO;
SOURCE: Bulletin of Mathematical Biology, PUBLISHED: 2019
INDEXED IN: Scopus
2
TITLE: Invertibility Criteria in C*-algebras of Functional Operators with Shifts and PQC Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Yu. I Karlovich;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 91, ISSUE: 3, PUBLISHED: 2019
INDEXED IN: Scopus WOS
3
TITLE: On the existence of optimal and epsilon-optimal feedback controls for stochastic second grade fluids  Full Text
AUTHORS: Fernanda Cipriano ; Diogo Pereira;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 475, ISSUE: 2, PAGES: 1956-1977, PUBLISHED: 2019
INDEXED IN: Scopus WOS
4
TITLE: Stochastic stability of invariant measures: The 2D Euler equation  Full Text
AUTHORS: Fernanda Cipriano ; Ouerdiane, H; Vilela V Mendes;
SOURCE: INTERNATIONAL JOURNAL OF MODERN PHYSICS B, VOLUME: 33, ISSUE: 17, PUBLISHED: 2019
INDEXED IN: Scopus WOS
5
TITLE: The Brown-Halmos theorem for a pair of abstract Hardy spaces  Full Text
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 472, ISSUE: 1, PAGES: 246-265, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
6
TITLE: When does the norm of a Fourier multiplier dominate its L infinity norm?
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 118, ISSUE: 4, PAGES: 901-941, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
7
TITLE: A C∗-algebra of Singular Integral Operators with Shifts and Piecewise Quasicontinuous Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Karlovich, YI;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 267, PAGES: 25-64, PUBLISHED: 2018
INDEXED IN: Scopus
8
TITLE: A large deviations principle for stochastic flows of viscous fluids  Full Text
AUTHORS: Fernanda Cipriano ; Tiago Costa;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 264, ISSUE: 8, PAGES: 5070-5108, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
9
TITLE: Characterization of generalized Orlicz spaces
AUTHORS: Ferreira, R; Hästö, P; Ribeiro, AM ;
SOURCE: Communications in Contemporary Mathematics, PAGES: 1850079, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
10
TITLE: Conservative parabolic problems: Nondegenerated theory and degenerated examples from population dynamics
AUTHORS: Olga Danilkina; Max O Souza; Fabio A C C Chalub ;
SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 41, ISSUE: 12, PAGES: 4391-4406, PUBLISHED: 2018
INDEXED IN: WOS
11
TITLE: Criteria for n(d)-normality of weighted singular integral operators with shifts and slowly oscillating data
AUTHORS: Alexei Yu. Karlovich ; Yuri I Karlovich; Amarino B Lebre;
SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 116, ISSUE: 4, PAGES: 997-1027, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
12
TITLE: Dengvaxia Efficacy Dependency on Serostatus: A Closer Look at More Recent Data  Full Text
AUTHORS: Maira Aguiar ; Nico Stollenwerk;
SOURCE: CLINICAL INFECTIOUS DISEASES, VOLUME: 66, ISSUE: 4, PAGES: 641-642, PUBLISHED: 2018
INDEXED IN: Scopus WOS
13
TITLE: Dengvaxia: age as surrogate for serostatus  Full Text
AUTHORS: Maira Aguiar ; Nico Stollenwerk;
SOURCE: LANCET INFECTIOUS DISEASES, VOLUME: 18, ISSUE: 3, PAGES: 245-245, PUBLISHED: 2018
INDEXED IN: WOS
14
TITLE: Fitness potentials and qualitative properties of the Wright-Fisher dynamics  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 457, PAGES: 57-65, PUBLISHED: 2018
INDEXED IN: Scopus WOS
15
TITLE: INJECTION-SUCTION CONTROL FOR TWO-DIMENSIONAL NAVIER-STOKES EQUATIONS WITH SLIPPAGE  Full Text
AUTHORS: N. V. Chemetov ; Fernanda Cipriano ;
SOURCE: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, VOLUME: 56, ISSUE: 2, PAGES: 1253-1281, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
16
TITLE: More on the density of analytic polynomials in abstract Hardy spaces
AUTHORS: Karlovich, A ; Shargorodsky, E;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 268, PAGES: 319-329, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
17
TITLE: Operator Theory, Operator Algebras, and Matrix Theory
AUTHORS: Carlos André; Amélia A Bastos; Alexei Yu Karlovich ; Bernd Silbermann; Ion Zaballa;
SOURCE: Operator Theory: Advances and Applications, PUBLISHED: 2018
INDEXED IN: CrossRef
18
TITLE: Optimal control for two-dimensional stochastic second grade fluids
AUTHORS: N. V. Chemetov ; Fernanda Cipriano ;
SOURCE: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, VOLUME: 128, ISSUE: 8, PAGES: 2710-2749, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
19
TITLE: Scattering theory for the Schrodinger-Debye system  Full Text
AUTHORS: Simao Correia; Filipe Oliveira ;
SOURCE: NONLINEARITY, VOLUME: 31, ISSUE: 7, PAGES: 3203-3227, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
20
TITLE: Superdiffusion and epidemiological spreading  Full Text
AUTHORS: Urszula Skwara; Luis Mateus; Raquel Filipe; Filipe Rocha; Maira Aguiar ; Nico Stollenwerk;
SOURCE: ECOLOGICAL COMPLEXITY, VOLUME: 36, PAGES: 168-183, PUBLISHED: 2018
INDEXED IN: Scopus WOS

Results per Page: 20.
Page 1 of 15. Total results: 286.